Table of Contents
Journal of Discrete Mathematics
Volume 2013, Article ID 721051, 6 pages
http://dx.doi.org/10.1155/2013/721051
Research Article

Decomposition of Graphs into Paths and Cycles

1Core Group Research Facility (CGRF), National Center for Advanced Research in Discrete Mathematics (n-CARDMATH), Kalasalingam University, Anand Nagar, Krishnankoil 626190, India
2Department of Mathematics, The Madura College, Madurai 625 011, India
3Department of Mathematics, Christ University, Bangalore 560 029, India

Received 31 October 2012; Revised 12 March 2013; Accepted 12 March 2013

Academic Editor: Kinkar Ch Das

Copyright © 2013 S. Arumugam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Lovasz, “On covering of graphs,” in Theory of Graphs, P. Erdös and G. Katona, Eds., Procedure Collage, pp. 231–236, Academic Press, Tihany, Hungary, 1968. View at Google Scholar
  2. F. Harary and A. J. Schwenk, “Evolution of the path number of a graph: covering and packing in graphs II,” in Graph Theory and Computing, C. Road, Ed., pp. 39–45, Academic Press, New York, NY, USA, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Péroche, “The path-numbers of some multipartite graphs,” Annals of Discrete Mathematics, vol. 9, pp. 195–197, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. G. Stanton, D. D. Cowan, and L. O. James, “Some results on path numbers,” in Proceedings of the Louisiana Conference on Combinatorics, Graph Theory and computing, pp. 112–1135, 1970.
  5. R. G. Stanton, L. O. James, and D. D. Cowan, “Tripartite path numbers,” in Graph Theory and Computing, R. C. Read, Ed., pp. 285–294, Academic Press, New York, NY, USA, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Arumugam and J. S. Suseela, “Acyclic graphoidal covers and path partitions in a graph,” Discrete Mathematics, vol. 190, no. 1–3, pp. 67–77, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. Chartrand and L. Lesniak, Graphs & Digraphs, CRC Press, Boca Raton, Fla, USA, 4th edition, 2005. View at Zentralblatt MATH · View at MathSciNet